# SDR 2023FA0000596

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: General aviation
- Aircraft: N940TT
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5198
- System (JASC): 2731 · Elevator Tab Control System
- Part: Chain
- Part number: 222520
- Condition: Detached
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM SERVO CHAIN MISSING AND CAS ELEV TRIM 1-2 FAIL DURING FLIGHT. UPON ARRIVAL - CHAIN LOCATED IN TAIL COMPARTMENT NEAR THE RH ACM BELOW THE RH HEAT EXCHANGER. CHAIN WAS RECENTLY REFITTED IN BRUNSWICK POST BRACKET REPLACEMENT.
